| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032); Joint Laxity (4526)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced continued pain, swelling, laxity and stiffness since undergoing a knee arthroplasty ten (10) months prior.Initial operative notes note no intraoperative complications.Attempts have been made, however, no additional information is available.
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona cruciate retaining standard femoral component left size 11 catalog #: 42508607001 lot #: 66948379, persona 0° osseoti tibial component spiked keel left size g catalog #: 42535007901 lot #: 67052777, persona osseoti porous #-peg patella 35mm catalog #: 42540500035 lot #: 66892500.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.This report was previously submitted erroneously on jan 20, 2026 and feb 18, 2026 under manufacturing report number 0001822565-2026-00203.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h10, h11.The product was evaluated through manufacturing review and medical records provided confirmed the reported event.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.